# SDR MK1Y20200702006

- Difficulty date: July 2, 2020
- Submitted: July 2, 2020
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 101,870 hours, 16,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION A DENT WAS FOUND AT STA 1562 TO STA 1582, STR 17R TO STR 19R.
